# SDR AALA20100125EWR02

- Difficulty date: January 24, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 29,641 hours, 14,056 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EWR - CREW REPORTED STRONG ODOR IN CENTER COACH SECTION.  FOUND PLASTIC IN FIRST CLASS INBOARD OVEN CAUSING ODOR.  CLEANED FORWARD INBOARD GALLEY OVEN.  OPERATED OVEN AT HIGH TEMPERATURE FOR ONE HOUR AND NO ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
